1 - 888 - 746 - 2107

Mon - Thurs: 9am to 8pm ET, Fri 9am to 5pm ET

Chat Button
The exclusive formula pain reliever helps fight headaches, sinusitis, and toothaches. Also relieves minor aches and pains associated with arthritis and rheumatism.
Features:
  • Active Ingredients: Aspirin, Salicylamide, Acetaminophen, Caffeine
  • Application: Pain Relief
  • Dosage Form: Tablet
  • Strength: 162 mg, 152 mg, 110 mg, 32.4 mg
  • Volume: 2 per Packet
  • Active Ingredients Per Tablet: Aspirin 162 mg, Salicylamide 152 mg, Acetaminophen 110 mg, Caffeine 32.4 mg
  • Exclusive formula pain reliever helps fight headaches, sinusitis, and toothaches. Also relieves minor aches and pains associated with arthritis and rheumatism.
  • Contains no sodium or sugar.
  • Convenience unit dose packaging.
  • Packaged: 2 Per Pack, 50 Packs Per Box

Category: Over the Counter (OTC)

Return policy for this itemy
  • This supplier accepts return of unused items in their original packaging, in full sell unit of measure, in re-saleable condition within 60 days of purchase. Exceptions are noted in the product description. Special order items are not returnable.
  • No returns accepted on items more than 61 days after purchase.
  • A copy of the packing list must be in the box with the merchandise.
  • Contact Customer Service at 888-746-2107 Monday - Thursday 9 AM ET - 8 PM ET, Friday 9 AM ET - 5 PM ET for a Return Merchandise Authorization number and return address .
  • Our complete return policy is available by selecting the Return Policy link on our website.